MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC
Catalog Number 08057443190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable cholesterol gen.2 results from the cobas c 503 analytical unit.The attending physician complained that the total cholesterol result was implausibly high and did not correlate with the other results for the patient.It was suspected there was an interference with the patient's medication seebri (glycopyrronium as glycopyrronium bromide) for inhalation.Repeat measurements from this sample and a second sample from the patient showed the same constellation.No specific data could be provided.The total cholesterol result was 6.8 mmol/l.The patient's hdl cholesterol result was 0.32 mmol/l, ldl cholesterol result was 1.02 mmol/l, and triglycerides result was 8.59 mmol/l.
 
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.An interference with the patient's medication was not likely.According to current scientific literature, there is no direct evidence that inhalation of glycopyrronium (as glycopyrronium bromide) interferes with the enzymatic detection of total cholesterol in serum or plasma.There was no product problem identified.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
CHOLESTEROL, ENZYMATIC
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23485267
Report Number1823260-2025-04527
Device Sequence Number21464321
Product Code CHH
UDI-Device Identifier07613336121115
UDI-Public07613336121115
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057443190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEBRI (GLYCOPYRRONIUM AS GLYCOPYRRONIUM BROMIDE).
Patient SexUnknown